Some coupled coincidence point results in partially ordered metric spaces
1. Some coupled coincidence point results in partially ordered metric spaces

Laya Fadakar; Huseyin Işık; Shirin Tavakoli; Arezo Mardzad

Volume 3, Issue 2 , Spring 2021, , Pages 40-54

http://dx.doi.org/10.30495/maca.2021.1929674.1010

Abstract
  In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for ...  Read More
Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series
2. Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad

Volume 1, Issue 1 , Winter 2019, , Pages 50-61

http://dx.doi.org/10.30495/maca.2019.679847

Abstract
  This research tends to focus on proving the results of coupled fixed point in partially ordered cone metric spaces by imposing some condition on a self-mapping and a sequence of mappings ...  Read More